Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Mood swings, weight gain. On homeopathic medication mood calm. Any advice?

Our 13 year old granddaughter has been on Zoloft and abilify - ostensible for moodswings I saw the homeopathic Mood Calm, coming from Europe w WWW.WWWW.WW Homeopathic remedies were frequently used I wonder if the Mood Calm is not a better alternative ESPECIALLY SINCE SHE IS SO YOUNG ( and has weight gain on the medication)
Hanna Roppelt
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

It is understandable to be concerned about the use of a medication in a young child.

Mood calm is suppose to relieve irritability and mood swings in users however it has to be taken every 30 minutes and this is unlikely to be something that any child is willing to do. This would be frequent dosing even when she is at school.

In addition though it is safe for all ages, at present there is no conclusive evidence to support its effectiveness.

I hope this helps
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor